# SDR DALA1214433119

- Difficulty date: March 8, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 5,029 hours, 2,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D531114602020
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BTW FR18 AND FR20 FLOOR SUPPORT -Y254 HAS CORROSION AS MARKED.  REMOVED CORROSION IAW A319 SRM 51-74-00, NO ALLOWABLE LIMITS.  INSTALLED NEW BEAM IAW A319 SRM 51-42-11.  RETAIN FOR RECORDS.
